# SDR 5BMA2023063001

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N586FD
- Make and model: Cessna 525A
- Aircraft serial: 525A0324
- Aircraft time: 7,183 hours, 5,374 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Overwing Exit
- Part number: 63112566
- Condition: Leaking
- Location: Zone 800
- Part time: 7,183 hours, 5,374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B, G

## Discrepancy

CREW NOTICED A WHISTLING NOISE IN THE CABIN DURING CRUISE, LATER FOLLOWED BY THE CABIN ALTITUDE WARNING LIGHT. AT THIS POINT THE CREW DROPPED THE OXYGEN MASKS, AND INITIATED AN EMERGENCY DESCENT FROM FL410 TO 11,000FT WHERE THEY COMPLETED THE FLIGHT WITH NO FURTHER ISSUES. DURING THE DESCENT THE CREW NOTICED THAT THE CABIN ALTITUDE STABILIZED AT 14,500FT. AFTER LANDING, MAINTENANCE PERFORMED GROUND OPERATIONAL CHECKS ON THE OUTFLOW VALVES AND PRESSURIZATION CONTROLLER, AND ALL UNITS TESTED OK. CREW MENTIONED SEEING DARK STREAKS ON THE FUSELAGE NEAR THE EMERGENCY EXIT DOOR. WHEN CHECKED, THE STREAKS WERE FOUND TO BE PETROLEUM JELLY FROM THE DOOR SEAL. EMERGENCY EXIT DOOR AND DOOR SEAL WERE INSPECTED, CLEANED, AND RE-LUBRICATED BEFORE REINSTALLATION. FOLLOWING A SUCCESSFUL TEST FLIGHT, THE EMERGENCY EXIT DOOR WAS REEXAMINED AND THERE WAS NO TRACES OF PETROLEUM JELLY ON THE OUTSIDE OF THE DOOR.
